# SDR DALA2019121657331

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 9,723 hours, 861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT EMERGENCY FLOOR LIGHTS AND EXIT LIGHTS FROM DOOR @R TO 4R WILL NOT TURN OFF. REPLACED PCB-SPDB6. LP 1403604
